# SDR CA141128011

- Difficulty date: November 22, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

(CAN) ABORTED TAKEOFF DUE TO LEFT ENGINE SHUTDOWN DURING TAKEOFF.  DURING TAKEOFF AT ABOUT 20 KNOTS & 60% N1, THE ENGINE BEGAN TO SPOOL DOWN UNCOMMANDED.  THE ENGINE GRADUALLY SPOOLED DOWN & THE ENGINE SHUTDOWN.  MAINTENANCE INSPECTED THE ENGINE & FOUND THAT IT ROTATED SMOOTHLY.  THE FUEL CONTROL & FUEL PUMP WERE BOTH CHANGED. THE ENGINE WAS TESTED & IT STARTED & RAN NORMALLY.  THE AIRCRAFT WAS RETURNED TO SERVICE & HAS HAD NO ISSUES SINCE.
